# SDR ASAA2023122046885

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 57,630 hours, 20,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AFT OF L1 DOOR INOP. GROUNDED - YES. RELAMPED EXTERIOR EMERGENCY EXIT LIGHT AFT OF L1 DOOR, OPS CK GOOD IAW B737-800 AMM 33-51-04-960-801.
